Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is it dangerous if a normal person takes overdose of oleanz ?

what happens if a normal person takes overdose of oleanz 7.5 it dangerous ..??? one of my friend took 4tabs..?? age 27 female
Asked On : Sun, 24 Jul 2011
Answers:  2 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Toxicity of overdose depends upon individuals tolerance.
Overdose of oleanz can cause excessive drowsiness,dizziness.
consult your physician for better guidance.
Answered: Sun, 24 Jul 2011
I find this answer helpful
General & Family Physician Dr. Muhammad Rum Marewa's  Response
oleanz is an atypical antispychotic, that is also used to help treat other mental health conditions.

Common side effects may include: nausea, drowsiness, weight gain and severe somnolence.
Answered: Sun, 24 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor